# SDR HNAA0300011

- Difficulty date: March 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- Aircraft time: 18,068 hours, 20,908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910010111
- Part serial: NA
- Condition: Burst
- Location: Nose Gear Well
- Part time: 18,068 hours, 20,908 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Lost number 2 hydraulic quantity in flight.  Replaced nose gear up line.
